# SDR AALA201508119004

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 3,446 hours, 1,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHT BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
